# SDR DALA2017103107900

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 55,056 hours, 21,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  LIGHT CORROSION ON FUSELAGE SKIN AND DAMAGED NUTPLATES FOUND DURING REMOVAL OF NATS ANTENNA AT STA 798. MAINTENANCE REPAIRED PER ERA 562868-14.
